# SDR Z1RA76002062022

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 4,715 hours
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Part number: 7665009808102
- Part serial: 213293
- Condition: Intermittent
- Location: Zone 200
- Part time: 4,718 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON SHUTDOWN A EXCEEDANCE WAS NOTED FOR HIGH HYDRAULIC PRESSURE. AFTER TROUBLESHOOTING / HUMS DOWNLOAD IT WAS NOTED THAT HYDRAULIC PRESSURE  HAD REACHED  3340 PSI. CONDUCTING RUNUPS RESULTED IN #2 HYDRAULIC PRESSURE NOT BEING VERY STEADY / VERY WEAK REGULATION. REPLACED #2 HYDRAULIC PUMP. AIRCRAFT RETURNED TO SERVICE.
